MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2300E-0500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris bag access device was damaged.The following information was provided by the initial reporter: the customer reported multiple occurrences of sku#: 2300e-0500 breaking where the connector attached to the spike.The spike broke where the luer lock piece attaches.It looks like the top was loose and had popped off.Nurse had been spiking a regular iv fluid bag as usual without any rough force and the top popped right off.Lot#: 25105146 exp 10/5/2028.Number of affected units of 2300e-0500 clinic has 3 full cases.Were there any adverse effects to staff and/or patients? the only adverse effects was a zirabev dosage having to be remade, but a replacement had already been sent and received in.
 
Additional Manufacturer Narrative
The customer reported the connector and the spike broke, and returned 300 unused samples of material 2300e-0500, lot 25105146.Upon initial visual examination, only one of the 300 sets verified the defect reported.There were no issues or defects in the other 299 samples returned.The one sample which showed the defect, was separated and had insufficient solvent to bond the spike to the smart site.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant found the root cause for the separation to be related to incorrect solvent application by the assembler.A quality alert was issued by the plant on mar.6th, 2026 to communicate and reinforce the correct solvent assembly procedure to personnel.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS BAG ACCESS DEVICE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24272449
Report Number9616066-2026-00231
Device Sequence Number18647430
Product Code FPA
UDI-Device Identifier10885403235023
UDI-Public(01)10885403235023(17)281005(10)25105146
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2300E-0500
Device Lot Number25105146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown